# SDR SWAA2016041851008

- Difficulty date: April 15, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 19,268 hours, 11,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101733
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR EXIT SIGN ON WALL FELL OFF.  INSTALLED SIGN ASSEMBLY IAW MM.
